# SDR ASAA2016072317471

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 13,579 hours, 4,352 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Damaged
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MCDU LINE SELECT KEYS 4R AND 5R COVERS TORN FROM USE.  ACFT GROUNDED.  REPLACED THE MCDU KEYBOARD ASSEMBLY IAW AMM 34-61-00. OPS CHECKED OK.
